MathSciNet Relay Station
MathSciNet bibliographic data
MR2470816 (2009j:11160) 11N64
De Koninck, Jean-Marie; Friedlander, John B.; Luca, Florian On strings of consecutive integers with a distinct number of prime factors. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1585–1592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement